# SDR HEED065815

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 7645001078119
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE NEEDLE FLUCTUATES 10 PSI DURING FLIGHT.  REPLACED UNIT.
